I have scheduled for LASIK eye surgery this week. I am currently using Acticlate tablets, Onexton and Epiduo (topical gel) for acne, which was prescribed by my dermatologist. Will there be any issues or side effects with LASIK surgery? I checked with my eye doctor and he said no problems or interactions. When I checked on the internet, I got to know that some issue may occur if the person use Accutane for acne. But, I want to confirm whether it is fine to get LASIK eye surgery while taking treatment for acne. Also, I will not use them on surgery day. Please advise.
Welcome to icliniq.com.
For further information consult an eye care ophthalmologist online -->https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist
Thank you doctor,
I do not have any dryness or side effects as of now after using them for two months. My skin is improving and the acne is clearing as well. I am fine if there are eye drops to heal and relieve dryness. Hope it does not cause any issue that cannot get fixed. Thanks again.
Welcome back to icliniq.com.
For further doubts consult an eye care ophthalmologist online -->https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist
Article Overview: This article discusses the social problems encountered by teens as well as adults due to acne. Read Article
Acne is the most common skin problem encountered in the teenagers and also in adults. Acne is not a disease by itself, but being chronic in nature, it can have a significant impact in shaping the overall personality of a person. People with acne are often found to have low self-esteem which restrict... Read Article
Query: Hi doctor,About two years ago, I did LASIK surgery to correct short-sightedness. I recovered from it and have a normal vision now. The trouble note is my eyes gets dry soon. And sometimes when I wake up I cannot even open my eyes as it is too dry and I need to keep it closed until it waters which ... Read Full »
Query: Hello doctor, I am 42 years old female going through dry eyes for the past 45 days. I have been to three different doctors but no relief. I feel heaviness in the eyes along with pain and redness. I have been given a gel and a tube (Systane eye drop and Ara gel). Please help. Read Full »
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now